# SDR A6WA201441547

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LWR FUSELAGE SKIN AT AFT NLG CUT OUT ON BOTH LT & RT CORNERS ARE CRACKED.  REPAIRED NLG WW CUT OUT IAW REO 601R-53-11-048 REV C 10-1-08.
